# SDR 96FDEA00270

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF SHEAR TIE BS 1030 LBL 17 TO 22, FOUND WHILE WORKING NR0053 WL 146.  REMOVED SHEAR TIE, REMOVED CORROSION, TREATED AND REINSTALLED IAW FEDEX SRM 53-10-1, 53-10-4.
